# SDR DALA2015081805146

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 68,579 hours, 51,480 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF ROLL, AUTO THROTTLE SYSTEM DEACTIVATED SHORTLY AFTER WE HAD ELECTRICAL ODOR THAT DISIPATED A FEW THOUSAND FEET AFTER T/O.  WE RECEIVED THE SAME ELECTRICAL ODOR ON DESCENT.  NO SMOKE OR FUMES PRESENT.  T/S AND FOUND NO DEFECTS IN FWD E/E BAY.  NO DEFECTS IN MAIN E/E BAY.  GLARESHIELD LIGHTS OPERATED NORMAL AFTER READJUSTING RHEOSTAT KNOB.  REMOVED AUTOTHROTTLE SERVO AND NOTICED ELECTRICAL ODOR COMING FROM GEARSHAFT END.  INSTALLED NEW AUTO THROTTLE SERVO IAW AMM 22-31. ALL TESTS CHECKS OK. DFGC 1 & 2 RTS GO.
